# SDR DALA2025102907937

- Difficulty date: October 28, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 76,258 hours, 25,011 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Iru
- Part number: HG2050AC11
- Part serial: 98080836
- Condition: Incorrect
- Location: Airspeed
- Part time: 80,101 hours, 28,927 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 -MISC/DE- DUE TO AIRSPEED ERRATIC WITH CENTER AIRSPEED IN USE. CORRECTIVE ACTION: REPLACED CENTER ADIRU.
